# SDR QXEA2015012500038

- Difficulty date: January 25, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 19,755 hours, 20,886 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SYSTEM TEST FAILED.  PERFORMED OPS TEST OF THE SYS IAW AMM 61-20-00-710-801. TEST PASSED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
